# SDR MASA20220413198

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Part number: CN6220101009
- Part serial: NA
- Condition: None
- Location: Lwr Rh Fan Cwl D
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH LOWER FAN COWL DOOR WAS FOUND TO HAVE 10 EA. ELONGATED COUNTERSINKS AND FASTENER HOLES ALONG THE EDGE OF THE OUTER SKIN PANEL AND AFT EDGE MEMBER. PERFORMED PERM REPAIR IAW CRJ700/900 STRUCTURAL REPAIR MANUAL (SRM) 54-14-01, FIGURE 54-14-01-991-801, ITEMS 1A,7 (REV.38 DATED JUL. 15, 2020).
